MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll 9gal red was missing lids.The following information was provided by the initial reporter: product being defective.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-11-04.Investigation summary: samples were received and there were no lids present.This verified the customer's complaint of missing lids.The information and samples were forwarded to the supplier for further investigation regarding this failure.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same lot number (1198931) throughout the last twelve months.The root cause of this failure remains unknown but the possible causes are due to handling from the distributor/ repackaging.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12715424
Report Number2243072-2021-02627
Device Sequence Number4489294
Product Code FMI
UDI-Device Identifier00382903056156
UDI-Public00382903056156
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305615
Device Catalogue Number305615
Device Lot Number1198931
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer01/24/2022
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown